U.S. doctors online nowAsk doctors free
A 33-year-old female asked:

I have been taking .3 mg of clonidine 6x day for anxiety / withdrawal. i tried to taper using the .3 patch but had bad withdrawal. what should i try?

1 doctor answer1 doctor weighed in
Dr. Bradford Romans
A Verified Doctoranswered
Internal Medicine 38 years experience
Taper more slowly: Try reducing your daily dose by 0.3 mg every 3-5 days. You should be monitoring your blood pressure daily as well.You can develop rebound hypertension at any time.If your BP is greater than 145/95 , take an extra 1/2-1 0.3 mg. Stay flexible and don't be in a hurry.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.